# SDR KBMA119507

- Difficulty date: August 8, 2002
- Submitted: August 28, 2002
- Operation: Air carrier
- Aircraft: N1188P
- Make and model: Snias AS350BA
- Aircraft serial: 2347
- System (JASC): 6420 · Tail Rotor Head
- Part: Link
- Part number: 350A33214501
- Condition: Worn
- Location: Tail Rotor
- Part time: 1,128 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL ROTOR PITCH CONTROL LINKS WORN.  REPLACED WITH SERVICE LINKS.
